Good Sense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 mg, temporarily relieves minor aches and pains due to: minor pain
of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache; temporarily reduces fever.
Compare to the active ingredient of Tylenol Arthritis Pain. See product images above for full product information.
ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain.
PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese.
TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people.